Translator Disclaimer
April 2000 Convergence rates of posterior distributions
Subhashis Ghosal, Jayanta K. Ghosh, Aad W. van der Vaart
Ann. Statist. 28(2): 500-531 (April 2000). DOI: 10.1214/aos/1016218228

Abstract

We consider the asymptotic behavior of posterior distributions and Bayes estimators for infinite-dimensional statistical models. We give general results on the rate of convergence of the posterior measure. These are applied to several examples, including priors on finite sieves, log-spline models, Dirichlet processes and interval censoring.

Citation

Download Citation

Subhashis Ghosal. Jayanta K. Ghosh. Aad W. van der Vaart. "Convergence rates of posterior distributions." Ann. Statist. 28 (2) 500 - 531, April 2000. https://doi.org/10.1214/aos/1016218228

Information

Published: April 2000
First available in Project Euclid: 15 March 2002

zbMATH: 1105.62315
MathSciNet: MR1790007
Digital Object Identifier: 10.1214/aos/1016218228

Subjects:
Primary: 62F25, 62G15, 62G20

Rights: Copyright © 2000 Institute of Mathematical Statistics

JOURNAL ARTICLE
32 PAGES


SHARE
Vol.28 • No. 2 • April 2000
Back to Top